# SDR SWAA2023040723882

- Difficulty date: April 5, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 61,697 hours, 33,374 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SLIDE FELL OUT<[01] FOUND FWD SERV DOOR SLIDE SAGGING FROM CASE; ADJUSTED SLIDE BACK INTO CASE AS PER AMM 25-66-01 AND MT 725-61-06
